# SDR DALA1203330185

- Difficulty date: January 19, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 78,806 hours, 11,424 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT 17A ARE INOPERATIVE.  MAINTENANCE FOUND A LOOSE CONNECTION AT 17A AND SECURED.  SYSTEM OPS NORMAL.
